# SDR RAIA981105

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 31998061
- Condition: Failed
- Location: Rt Engine
- Part time: 1,173 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7034 - STL - RIGHT ENGINE ANTI-ICE INOP.  MAINTENANCE REPLACED ANTI-ICE VALVE.  (M)
